BibTeX record journals/dam/Rodriguez06

download as .bib file

@article{DBLP:journals/dam/Rodriguez06,
  author    = {Juan A. Rodr{\'{\i}}guez{-}Vel{\'{a}}z{\'{a}}uez},
  title     = {The (alpha, beta, s, t)-diameter of graphs: {A} particular case of
               conditional diameter},
  journal   = {Discret. Appl. Math.},
  volume    = {154},
  number    = {14},
  pages     = {2024--2031},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.dam.2006.04.001},
  doi       = {10.1016/j.dam.2006.04.001},
  timestamp = {Thu, 11 Feb 2021 23:23:10 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/Rodriguez06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics